| Model Number |
7135 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3 - date of event: used the first date of the month of the aware date as no event date was provided.
Event or Problem Description
It was reported that balloon rupture occurred.A 4.00mm x 30mm emerge balloon catheter was selected for use.However, upon tracking the balloon through the guide catheter, the balloon popped.No patient complications were reported.
Additional Manufacturer Narrative
Device evaluated by mfr.: returned product consisted of an emerge mr balloon catheter.Visual inspection found numerous kinks to both the shaft and hypotube of the device.Microscopic inspection revealed a 6mm longitudinal tear 6mm proximal from the tip of the device.There was blood and contrast in the inflation lumen and the loosely folded balloon.There was tip damage.
Event or Problem Description